# SDR REXA2021030900091

- Difficulty date: February 17, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177271
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD UPPER RETAINING BRACKET CHAFED/ GOUGED INTO BARE METAL ON I/B FLANGE.  REMOVED AND REPLACED PAX DOOR FWD UPPER RETAINING BRACKET PN 601R317727-1 IAW CRJ 900 SRM 51-42-21-001-001-A01. WVAC EMP# 574771
